# SDR SWAA2016071453787

- Difficulty date: July 6, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 27,916 hours, 16,474 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A9401
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM TEE ASSEMBLY CORRODED AT BS 767+5, BETWEEN LBL 21 - RBL 21.   REPAIRED TEE ASSEMBLY PER SRM.
